Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

July 22, 2011Jackson County, Ohio

NWS Charleston, WV issued this special weather statement at Jul 22, 2011, 3:13 PM EDT for Jackson County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 3:13 PM EDT (19:13 UTC)
Expired
Jul 22, 2011, 3:45 PM EDT
In force
32 min
Issued by
NWS Charleston, WV

County Jackson County, OH

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3503 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WWUS81 KRLX 221913
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT FRI JUL 22 2011

OHZ083-084-221945-
JACKSON OH-VINTON OH-
313 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VINTON AND NORTHERN
JACKSON COUNTIES...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WELLSTON...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THIS STORM WILL BE NEAR BYER AROUND 330 PM AND WELLSTON AROUND 350
PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3925 8255 3908 8245 3900 8265 3915 8276

$$

09

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 22, 1:51 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 22, 1:51 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EDT FRI JUL 22 2011

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL REMAIN OVERHEAD THROUGH TONIGHT.  THE HIGH
WILL THEN BUILD SOUTHWEST INTO NEXT WEEK...ALLOWING A WEAK FRONT TO
BRING COOLER AND DRIER AIR TO THE REGION ON MONDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
BASED ON LATEST CONDITIONS AND SHORT-TERM MOS GUIDANCE...HAVE
DECIDED TO UPGRADE PORTIONS OF OUR AREA TO EXCESSIVE HEAT WARNING.

ALSO TWEAKED TEMPS AND DEWPOINTS AS WELL.

PREVIOUS FORECAST DISCUSSION FOLLOWS
HEAT AND HUMIDITY CONTINUE TO RULE THE ROOST. HOWEVER...LOOKING
LIKE WE MAY HAVE SOME STORMS AND SHOWERS TODAY. CURRENTLY...A VORT
MAX IS HOVERING JUST WEST OF OUR CWA...IN EASTERN KY. THERE ARE A
FEW TSTORMS THIS MORNING IN EASTERN KY DUE TO THIS VORT MAX. MODEL
SOUNDINGS SHOW VERY DRY MID AND UPPER LAYERS IN THE ATMOSPHERE.
HOWEVER...GIVEN THE EXCESS AMOUNT OF CAPE AND MOIST LOW
LEVELS...WENT AHEAD AND PUT LIKELY POPS IN FOR THE KY
COUNTIES...SOUTHERN OHIO COUNTIES...AND WESTERN WV COUNTIES. ANY
CONVECTION THAT DEVELOPS COULD PRODUCE HEAVY DOWNPOURS...EXCESSIVE
LIGHTNING...AND ISOLATED DAMAGING WINDS.

MODELS ALSO HINT AT 700MB DEFORMATION PLAYING A FACTOR OVER THE WV
MOUNTAINS LATER THIS AFTERNOON INTO THIS EVENING.  PUT HIGH CHANCE
POPS IN PLACE...AND ONCE AGAIN ANY SHOWERS AND TSTORMS WILL BE
CAPABLE OF DOWNPOURS...EXCESSIVE LIGHTNING...AND ISOLATED DAMAGING
WINDS.

KEPT PREVIOUS FORECASTS TEMPS AND MADE OTHER SLIGHT ADJUSTMENTS.

PREVIOUS DISCUSSION...
ANOTHER HOT AND HUMID DAY ON TAP ACROSS THE FORECAST AREA WITH HIGH
PRESSURE REMAINING OVER THE REGION. FORECAST IS A BIT TRICKY TODAY.
A VORT MAX TO OUR SOUTH WILL MOVE NORTHEAST TODAY TOWARDS THE CWA.
THIS...IN COMBINATION WITH THE HOT...HUMID...AND UNSTABLE
CONDITIONS...WILL AID IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
EVENING. MODELS DIFFER A BIT WITH THE MOVEMENT OF THIS VORT MAX. NAM
APPEARS TO TAKE IT FURTHER NORTH INTO SE OHIO ZONES...WHEREAS GFS
TENDS TO KEEP THE VORT MAX A LITTLE FURTHER SOUTH THUS MAXIMIZING
THUNDER POTENTIAL OVER SOUTHERN HALF OF CWA. IN ADDITION TO THE VORT
MAX...A FRONTAL BOUNDARY CURRENTLY DRAPED ACROSS THE GREAT
LAKES...WILL SINK SOUTH TOWARDS THE CWA...BUT WONT QUITE MAKE IT
INTO OUR NORTHERN ZONES BEFORE WASHING OUT TOWARDS THE END OF THE
PERIOD. STILL THINKING THAT THE GREATER CHANCE FOR CONVECTIVE
ACTIVITY WILL BE OVER NORTHERN ZONES...BUT DECIDED TO HAVE CHANCE
POPS CWA WIDE FOR TODAY DUE TO OVERALL UNSTABLE NATURE OF ATMOS AND
AFOREMENTIONED TRIGGERS.

FORECAST MAX TEMPERATURES FOR TODAY WILL BE TRICKY...AND ONLY MADE A
FEW TWEAKS TO THE PREVIOUS MAX T FORECAST. IF SUFFICIENT CLOUD
COVER/CONVECTION IS ABLE TO FORM TODAY...THIS COULD CERTAINLY KEEP
MAX TEMPS DOWN A FEW DEGREES FROM FORECAST. HOWEVER DUE TO THIS
UNCERTAINTY...WILL MAINTAIN TEMPS IN THE LOWER 90S ACROSS MUCH OF
THE CWA. DEW POINTS THURSDAY WERE IN THE MID TO UPPER 70S ACROSS
MUCH OF THE FORECAST AREA...AND AM EXPECTING A SIMILAR SCENARIO FOR
TODAY. THE DEW POINTS COMBINED WITH TEMPS IN THE LOWER 90S WILL
CREATE HEAT INDICES IN THE LOWER 100S ACROSS ALL OF THE LOWLANDS.
DID ELECT TO ADD A FEW EXTRA COUNTIES TO THE HEAT ADVISORY FOR
TODAY...NAMELY BARBOUR...UPSHUR...WYOMING...MCDOWELL...BUCHANAN AND
DICKENSON COUNTIES AS HAVE CALCULATED AT LEAST A FEW HOURS OF 100
DEGREE HEAT INDICES...AND FEEL IT IS A GOOD IDEA TO HAVE A HEADLINE
OUT TO ADVISE PUBLIC OF THE DANGEROUS HEAT. IT IS POSSIBLE THAT A
FEW LOCATIONS...I.E. HTS AREA...EASTERN KY AREA MAY HIT THE 105 HEAT
INDEX...BUT DONT FEEL IT WILL BE WIDESPREAD ENOUGH TO UPGRADE TO AN
EXCESSIVE HEAT WARNING.

MUCH OF THE CONVECTIVE ACTIVITY THAT IS ABLE TO FORM DURING THE
AFTERNOON AND EVENING HOURS SHOULD DIE OFF LATER FRIDAY NIGHT WITH
THE LOSS OF HEATING.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
VORT MAX CAUGHT IN COL BETWEEN TWO UPPER LEVEL HIGH CENTERS AND
LOCATED OVER E KY EARLY THIS MORNING...IS PROGGED TO BE DRIFTING
ABOUT THE AREA SAT.  LEFT THE TOKEN THUNDERSTORM CHANCE IN WITH THE
MOIST UNSTABLE AIR MASS IN PLACE.

THE EASTERN UPPER HIGH CENTER DISAPPEARS WHILE THE WESTERN CENTER
RETROGRADES W SAT NT AND SUN...ALLOWING DIFFLUENT NW FLOW TO
REDEVELOP.  THIS HAS BEEN THE PREDOMINANT PATTERN THIS SUMMER.  WITH
THE RETURN OF THIS FLOW SAT NT...THE DOOR IS OPEN FOR A NOCTURNAL
COMPLEX TOP ARRIVE FROM THE NW BY SUN MORNING AS ALREADY DEPICTED IN
THE GRIDS.

THIS PATTERN CONTINUES INTO MON...WITH THE ONGOING CHANCE FOR
THUNDERSTORMS.  MOST MODELS SUGGEST THE ARRIVAL AND PASSAGE OF A
COLD FRONT LATE MON OR MON NT...BRINGING ANOTHER CHANCE FOR
THUNDERSTORMS...FOLLOWED BY CLEARING AND DRYING MON NT AS AGAIN
ALREADY DEPICTED IN THE GRIDS.

SEVERE THREAT WILL CONTINUE TO BE INHIBITED BY THE HIGH FREEZING AND
WET BULB LEVELS...BUT PW VALUES AOA 2 IN WILL CONTINUE TO SUPPORT
HEAVY DOWNPOURS OUT OF ANY THUNDERSTORM.

WITH MORE CLOUDS AROUND SAT ON ACCOUNT OF THE VORT LOBE MEANDERING
ABOUT THE AREA...AND SUN WITH THE RETURN OF NW FLOW ALOFT...HIGH
TEMPERATURES SHOULD BE A LITTLE LOWER THAN THU AND FRI.  WITH MOST
STRAIGHT UP GUIDANCE IN THE LOWER 90S AND BIAS CORRECTED GUIDANCE IN
THE UPPER 80S OR EVEN LOWER...OPTED TO HOLD WITH LOWER 90S.  ALSO
OPTED TO HOLD WITH LOWER 70S FOR LOWS AND DEW POINTS...WITH STRAIGHT
UP GUIDANCE CLOSE AND BIAS CORRECTED GUIDANCE HIGHER FOR LOWS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
GENERALLY FOLLOWED HPC THINKING WITH SOME TWEAKS. A COLD FRONT WILL
PUSH SOUTHEAST ACROSS THE AREA MONDAY INTO MONDAY NIGHT...BRINGING
WITH IT A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS.  A COOLER AND
DRIER AIRMASS WILL BUILD INTO THE REGION BEHIND THE FRONT.

HIGH PRESSURE ALOFT THEN BUILDS BACK ACROSS THE REGION.  EXPECT DRY
WEATHER AND A WARMING TREND BEGINNING LATE TUESDAY.  A WARM FRONT
MAY PUSH BACK NORTH ON THURSDAY.  HOWEVER WITH THE HIGH ALOFT...ONLY
EXPECT A FEW CLOUDS AND NO PRECIPITATION.

FOLLOWED HPC TEMP GUIDANCE WITH SOME TWEAKS TO LOWER HIGH TEMPS
ACROSS THE HIGHEST ELEVATIONS BY A FEW DEGREES.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MOSTLY VFR CONDITIONS FOR THE REST OF THIS AFTERNOON. KEPT
CRW...PKB...CKB...WITH MVFR VSBYS DUE LINGERING HAZE.  THESE
CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. DID NOT INCLUDE
TSRA IN ANY TAFS DUE TO COMPLEXITY OF FORECAST. HOWEVER TSTORMS ARE
STARTING TO POP UP...MOSTLY IN SOUTHEAST OH AND SOUTH OF OUR CWA.
PUT CBS IN ALL TAFS TO ACCOUNT FOR THE ISOLATED CONVECTION.

FOR TONIGHT...EXPECTING MORE FOG DEVELOPMENT.  HAVE HTS AND PKB IN
MVFR BY 5Z.  THE REST OF THE TERMINALS ARE EXPECTED TO DROP TO IFR
VSBYS BY 8Z.  HOPEFULLY THE TERMINALS WILL ALL COME UP TO VFR AROUND
12Z TOMORROW AND BE FREE OF THE HAZE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: FOG TIMING AND DENSITY MAY BE DIFFERENT FROM
FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 18Z SATURDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED ATTM.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     WVZ005>011-014.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ013-015>020-
     024>034-039-040.
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ066-
     067-075-076-083>087.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ101>103-105.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...TRM/SL/JEE
NEAR TERM...SL/JEE
SHORT TERM...TRM
LONG TERM...JSH
AVIATION...JEE
Hazardous weather outlook, Jul 22, 12:23 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1223 PM EDT FRI JUL 22 2011

VAZ003-004-WVZ013-015>020-024>034-039-040-231630-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR-
1223 PM EDT FRI JUL 22 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WARM TEMPERATURES ALONG WITH HIGH HUMIDITY MAY ONCE AGAIN CREATE
HEAT INDICES OVER 100 BOTH SATURDAY AND SUNDAY...NECESSITATING THE
NEED FOR HEAT ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ035>038-046-047-231630-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
1223 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-231630-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM-
1223 PM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WARM TEMPERATURES ALONG WITH HIGH HUMIDITY MAY ONCE AGAIN CREATE
HEAT INDICES OVER 100 BOTH SATURDAY AND SUNDAY...NECESSITATING THE
NEED FOR HEAT ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 22, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT FRI JUL 22 2011

OHZ083-084-221945-
JACKSON OH-VINTON OH-
313 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VINTON AND NORTHERN
JACKSON COUNTIES...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WELLSTON...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR BYER AROUND 330 PM AND WELLSTON AROUND 350
PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3925 8255 3908 8245 3900 8265 3915 8276

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:20 PM EDTExcessive Heat WarningRLXCabell, Jackson, Mason, Pleasants, Putnam, Tyler and 2 more8 hr
Jul 22, 3:29 PM EDTSpecial Weather StatementRLXWebster31 min
Jul 22, 4:05 PM EDTSpecial Weather StatementRLXWirt25 min
Jul 22, 4:27 PM EDTSpecial Weather StatementRLXWirt33 min
Jul 22, 5:03 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Roane57 min
Jul 22, 5:11 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer64 min
Jul 22, 5:19 PM EDTSpecial Weather StatementRLXJackson26 min
Jul 22, 5:22 PM EDTSpecial Weather StatementRLXRandolph23 min
Jul 22, 5:33 PM EDTSpecial Weather StatementRLXRaleigh27 min
Jul 22, 5:48 PM EDTSpecial Weather StatementRLXPutnam27 min
Jul 22, 6:00 PM EDTSpecial Weather StatementRLXFayette, Logan, Raleigh30 min
Jul 22, 6:04 PM EDTSpecial Weather StatementRLXPutnam26 min
Jul 22, 6:10 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Wyoming55 min
Jul 22, 6:15 PM EDTSpecial Weather StatementRLXKanawha30 min
Jul 22, 6:47 PM EDTSpecial Weather StatementRLXFayette28 min
Jul 22, 7:31 PM EDTSpecial Weather StatementRLXKanawha29 min
Jul 22, 6:53 PM EDTSpecial Weather StatementRLXPerry37 min
Jul 22, 4:33 PM EDTSpecial Weather StatementRLXCarter27 min
Jul 22, 4:52 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup53 min
Jul 22, 5:31 PM EDTSpecial Weather StatementRLXBoyd29 min
Jul 22, 3:52 PM EDTSpecial Weather StatementRLXBuchanan23 min
Jul 22, 4:11 PM EDTSpecial Weather StatementRLXBuchanan34 min

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.